# SDR CALA2013031400160

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 46,123 hours, 14,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 58087
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACK. OPS CHECKED NORMAL IAW AMM 33-51-00.
